# SDR CA131212003

- Difficulty date: December 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109016041
- Condition: Cracked
- Location: Main  Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTPUT HOUSING ASSY,  INSTALLED IN MAIN GEARBOX WAS FOUND CRACKED AT OVERHAUL DISASSEMBLY.  HOUSING CRACKED FULLY THROUGH, WITH CRACK RUNNING UP OVER FLANGE AND THROUGH A MOUNTING HOLE.
